# SDR DL72S953996

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Cntl Vlv
- Condition: Failed
- Location: Cabin
- Component: 39854021
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED IN FLIGHT AT FL 250.  AIRCRAFT LOST PRESSURIZATION, LT PACK ON MCO.  REPLACED AFT FLOW CONTROL VALVE, OPERATION NORMAL.
